# SDR HEEA080684

- Difficulty date: July 30, 2002
- Submitted: August 19, 2002
- Operation: General aviation
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- Aircraft time: 12,695 hours
- System (JASC): 2300 · Communications System
- Part: Antenna
- Part number: CI31020
- Part serial: 0472
- Condition: Failed
- Location: Fm System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FM HAS LOW POWER OUT. SCRAPPED.
